RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2019, том 10, номер 2, страницы 8–29 (Mi emj326)  

Criteria for embedding of generalized Bessel and Riesz potential spaces in rearrangement invariant spaces

N. A. Bokayeva, M. L. Goldmanb, G. Zh. Karshyginaa

a Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 5 Munaitpasov St, 010008 Nur-Sultan, Kazakhstan
b Institute of Mathematics, Peoples’ Friendship University of Russia (RUDN University), 6 Mikluho-Maklaya St, 117198 Moscow, Russia

Аннотация: We consider the spaces of generalized Bessel and Riesz potentials and establish criteria for the embedding of these spaces in rearrangements invariant spaces. To do this we obtain constructive equivalent descriptions for the cones of decreasing rearrangement of potentials. Covering and equivalence of cones are studied with respect to order relations which allows to weaken substantially the assumptions on the kernels of potentials.

Ключевые слова и фразы: functional norm, cones of functions with monotonicity conditions, embedding of potential spaces in rearrangement-invariant spaces, generalized Bessel and Riesz potentials.

Финансовая поддержка Номер гранта
Российский научный фонд 19-11-00087
Research of the second author was carried out in the Steklov Mathematical Institute with the financial support of the Russian Science Foundation, Project №19-11-00087.


DOI: https://doi.org/10.32523/2077-9879-2019-10-2-08-29

Полный текст: PDF файл (472 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E30, 42A16
Поступила в редакцию: 29.06.2018
Язык публикации: английский

Образец цитирования: N. A. Bokayev, M. L. Goldman, G. Zh. Karshygina, “Criteria for embedding of generalized Bessel and Riesz potential spaces in rearrangement invariant spaces”, Eurasian Math. J., 10:2 (2019), 8–29

Цитирование в формате AMSBIB
\RBibitem{BokGolKar19}
\by N.~A.~Bokayev, M.~L.~Goldman, G.~Zh.~Karshygina
\paper Criteria for embedding of generalized Bessel and Riesz potential spaces in rearrangement invariant spaces
\jour Eurasian Math. J.
\yr 2019
\vol 10
\issue 2
\pages 8--29
\mathnet{http://mi.mathnet.ru/emj326}
\crossref{https://doi.org/10.32523/2077-9879-2019-10-2-08-29}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000475748400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071977827}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj326
  • http://mi.mathnet.ru/rus/emj/v10/i2/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:54
    Полный текст:28
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019